MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO GASTROSCOPE 3.8C 2.8C 12.8T FWJ

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO GASTROSCOPE 3.8C 2.8C 12.8T FWJ
Model Number EG-3890TK
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The loaner endoscope will be evaluated by pentax medical.Once evaluation is completed the device will be repaired and put back into loaner inventory.Model eg-3890tk, serial number (b)(4) has been routinely serviced at a pentax facility since the device was put into service.On 01-feb-2022, a device history record(dhr) review for model eg-3890tk, serial number (b)(4) was performed by the manufacturer.The dhr review confirmed the endoscope was manufactured in the miyagi facility on 23-aug-2011 under normal conditions, passed all required inspections, and was released accordingly.Also, there were no reworks or concessions and the dates of approval for shipment and actual date shipped were confirmed for 23-aug-2011.The investigation is in-process.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Pentax medical was made aware of a complaint that occurred in the (b)(6).The customer reported right/left angulation broken involving pentax medical video gastroscope, model eg-3890tk, serial number (b)(4).The event timing and location are unknown.No death or serious injury was reported.This event meets the requirements for fda reportability; however submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
 
Additional Manufacturer Narrative
Correction information: h6: coding changed, based on the investigation result.Evaluation summary: it seems to be a complaint, that the angle operation became impossible, but the cause could not be determined.The cause is assumed to be elongation or breakage of the wire.

Brand Name
PENTAX
Common Device Name
VIDEO GASTROSCOPE 3.8C 2.8C 12.8T FWJ
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller (temporary)
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key13476834
Report Number9610877-2022-00186
Device Sequence Number5437460
Product Code FDS
UDI-Device Identifier04961333227099
UDI-Public04961333152827
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K131902
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-3890TK
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Supplement Date Received by Manufacturer01/10/2022
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown